Archivum mathematicum

ISSN 1212-5059 · Volume 57 (2021), No. 2 · Electronic Edition

David N. Pham
The Lie groupoid analogue of a symplectic Lie group
pp. 61–81: Abstract, GZIP-PS (461 KiB), PDF (464 KiB)

G.A. Grigorian
Global solvability criteria for quaternionic Riccati equations
pp. 83–99: Abstract, GZIP-PS (474 KiB), PDF (480 KiB)

Mehri Nasehi
On the Finsler geometry of the Heisenberg group $H_{2n+1}$ and its extension
pp. 101–111: Abstract, GZIP-PS (458 KiB), PDF (468 KiB)

Euloge Tchammou and Alain Togbé
On some Diophantine equations involving balancing numbers
pp. 113–130: Abstract, GZIP-PS (443 KiB), PDF (454 KiB)